Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular periods after inserting copper T. Alternatives to copper T ?

I had my period from the Oct 4-10, 2012 however i am now having a second period which started on Oct 23, 2012. Is it because i have a copper T inserted and what other method could i consider since i really do feel i need to take out the copper There is too much discomfort and it is now affecting my life in terms of work, studies and domestic activities.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
HIV AIDS Specialist 's  Response
you can try BIRTH CONTROL PILLS under a doctor's advice , if you want to really take out your copper T .IF this has been inserted only recently,then it will take time to get adjusted.Of the all temporary contraceptive methods (women based ), copper T has least side effectsWrite your answer here
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions